# SDR R61A2025082000363

- Difficulty date: August 1, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 22,632 hours, 15,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 88-89, STRINGERS 26R-29R FOUND WASTE INTERNAL DOUBLER CORRODED. MX REPLACED DOUBLER IAW SRM 51-41-02, 51-43-03.
